Sur les inégalités de Korn en coordonnées curvilignes

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

5 Scopus Citations
View graph of relations



Original languageFrench
Pages (from-to)337-343
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number4
Publication statusPublished - 15 Aug 2000
Externally publishedYes


We show how the inequality of Korn's type for a smooth surface can be established as a corollary of the three-dimensional Korn inequality, likewise expressed in curvilinear coordinates. © 2000 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.